# SDR AWXA960669

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 44,161 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK WHEN APPLYING TAKEOFF POWER 1 OR 2 MINOR COMPRESSOR STALLS WERE FELT WITH ALL ENGINE INSTRUMENTS INDICATING NORMAL SO TAKEOFF WAS CONTINUED.  AT ABOUT 12,000 FEET, NR 2 ENGINE HAD RAPID COMPRESSOR STALLS AND EGT WAS RED.  SHUTDOWN ENGINE.  BORESCOPE PER P AND W TROUBLESHOOTING CHART 72-50.  FOUND EVIDENCE OF FOD DAMAGE AT NGV AND MOLTEN METAL AT PLATFORM OF HPT TURBINE.  REMOVED AND REPLACED NR 2 ENGINE IAW CARD R5M71005, R5M78002, R5M76001.  TRIMMED ENGINE IAW R5M71002.  (M)
